MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. INVIZIA 2-LEVEL ACDF PLATE - 42MM; INVIZIA ANTERIOR CERVICAL PLATE SYSTEM

ZIMMER BIOMET SPINE INC. INVIZIA 2-LEVEL ACDF PLATE - 42MM; INVIZIA ANTERIOR CERVICAL PLATE SYSTEM
Model Number N/A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 01/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reference reports 3012447612-2021-00020 thru 3012447612-2021-00027.Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that a screw fractured and backed out post-op, which caused the construct to be unstable and fusion was not achieved.Additionally, the cage was found to be cracked.A 2-level plate, 6 screws, and cage were removed during a revision surgery.This is report seven of eight for this event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information and initially corrected information.Summary the complaint is confirmed for one (1) of one (1) returned 42mm invizia 2 lvl plate (pn 07.01616.005) for the failure of plate did not provide stability post operation.Medical records were provided in form of x-rays.The provided x-rays confirms that an implant was migrated.Potential cause despite the products were returned for evaluation, root cause can't be established.Patient conditions and events prior to the surgery are not known.Insufficient information was provided.Dhr review and related actions per dhr review, the part was likely conforming when it left zimmer biomet control.No actions required.This event is not related to any current actions or recalls or product holds.Device use this device is used for treatment.A follow-up report will be submitted if new information is received that changes the information provided in this report.
 
Event or Problem Description

Brand Name
INVIZIA 2-LEVEL ACDF PLATE - 42MM
Common Device Name
INVIZIA ANTERIOR CERVICAL PLATE SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
westminster CO 80021
MDR Report Key11302499
Report Number3012447612-2021-00026
Device Sequence Number19021039
Product Code KWQ
UDI-Device Identifier00889024325746
UDI-Public(01)00889024325746(10)62440699
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K111796
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number07.01616.005
Device Lot Number62440699
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/12/2021
Supplement Date Received by Manufacturer03/30/2021
Initial Report FDA Received Date02/09/2021
Supplement Report FDA Received Date04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;